Results 1 to 3 of 3

Thread: Good lord this is ridiculous

  1. #1
    Join Date
    May 2012
    Posts
    79
    Thanks
    32
    Thanked 15 Times in 14 Posts

    Default Good lord this is ridiculous

    Okay went from the runs nausea and some vomiting on Cellcept 2000mg. One week on Myfortic the lowest dose 180mg 2 x a day and now I'm completely plugged up and I'm breaking out in hives. I am so sorry for the tmi but my bottom hurts soooo bad. What gives??? I have always been sensitive to meds but this is crazy. I took some stool softeners this morning and bought some Benadryl. I put a note in to the dr just waiting to hear back.

  2. #2
    Join Date
    May 2010
    Posts
    980
    Thanks
    57
    Thanked 309 Times in 250 Posts

    Default

    Sounds very familiar... sorry for the troubles. I haven't done either of those meds, but have had simiilar issues "transitioning" with others. Has the doc gotten back with you? Hives are generally not a good side-effect, and have to be dealt with immediately.
    "There but for the grace of God, go I."
    "... His mercy endureth for ever."

  3. The Following User Says Thank You to jmail For This Useful Post:

    tomcatsgirl (04-12-2013)

  4. #3
    Join Date
    May 2012
    Posts
    79
    Thanks
    32
    Thanked 15 Times in 14 Posts

    Default

    Hi Jmail, its been over a week now and still I am getting bouts of hives. My dr did respond with let's see what happens. I am also feeling pretty achy and am wondering if maybe I'm just flaring. I will give until Monday and if I'm still getting them I will get back with her. I go for a blood draw on Wednesday might shed some light however she wanted to up the dose and if the hives are in fact from the myfortic I wonder if it will cause more. The cellcept was working it was just so hard to tolerate. Thanks for the reply.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •